Journal article icon

Journal article

Dynamics of Gaussian interface models.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/physrevb.39.736

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physical review. B, Condensed matter More from this journal
Volume:
39
Issue:
1
Pages:
736-739
Publication date:
1989-01-01
DOI:
ISSN:
0163-1829
Language:
English
Pubs id:
pubs:14269
UUID:
uuid:c7d6c8b0-74a2-4d81-9400-1275c1904c76
Local pid:
pubs:14269
Source identifiers:
14269
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP